# SDR FDKA200702074

- Difficulty date: February 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 13,798 hours, 13,104 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861DT5MOD1
- Part serial: 645
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 11,662 hours, 11,000 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6151 CAK-ATL (0512 PHX LCL).  SPS 2 INOP AND SPS ADVANCE MESSAGES.  MX REPLACED THE RIGHT AOA VANE AND OPS CHECK NORMAL.
